# SDR HE66095157

- Difficulty date: May 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,458 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104
- Part serial: 1194937
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT WORN BEYOND LIMITS
